# SDR ARWA9807132

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Comparator
- Part number: 472085117
- Condition: Failed
- Location: Flap Asymmetry
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

MIA - FLT 617 - SLAT ASYMMETRY DETECTION FAULT, LIGHT ON AFTER EXTENDING FLAPS.  PERFORMED ABNORMAL PROCEDURES.  LIGHT REMAINED ON.  RETURNED TO BLOCK.  REMOVED AND REPLACED SLAT ASYMMETRY COMPARATOR.  OPS CHECK NORMAL IAW MM 27-81-01.  (X)
